Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wza

Can anyone give me a quick diagnosis (pics!)

Recommended Posts

During the past three weeks my acne has gone from nothing to moderate. It seems like two weeks into college the pores on my face began producing insane amounts of oil which has led to a lot of sebum buildup and some painful cysts on my forehead and cheeks... I find it odd because I used to have moderate acne on my face and back, but right now only my face is breaking out.

Can anyone give me some advice? I would post the pics here but I don't know how... you can search for my gallery in the members section. Thank you.

Share this post


Link to post
Share on other sites

yea, looks pretty painful, don't.. touch em it irritates them and makes them worse. consider the regimen but remmember it gets worse brfore it gets better!

we aren't dermatologists tough, maybe you could go to one and get anitibiotics if you can affors it which will help a lot for now. best to go to one anyway

Share this post


Link to post
Share on other sites

Well, i have been taking minocycline 100mg 2x a day which seemed to keep me clear for quite some time (6months). . Is it possible that the antibiotic simply stopped working?

I was considering taking b5 supplements to see if that does anything, hopefully it works.

Share this post


Link to post
Share on other sites
Well, i have been taking minocycline 100mg 2x a day which seemed to keep me clear for quite some time (6months). . Is it possible that the antibiotic simply stopped working?

yes.

Sounds like time to revisit a derm to run through your treatment options. In the meantime take the antibiotics and be fastidious about your topical regimen...whatever it is.

Share this post


Link to post
Share on other sites

the p. acne bacteria can become resistant very quickly to antibiotics. that is probably why you went from mild to moderate so quickly. you should talk to your derm. he may want to put you on accutane...sometimes that's the next step after antibiotics. perhaps you should try the regimen for a month or two. if your acne doesn't clear up by then, maybe you should think about accutane...

Share this post


Link to post
Share on other sites

I have thought about accutane and the side effects seem too drastic for me. For the past 6months I have been doing the regimen in combination with minocycline. Hopefully b6 will have some positive effect on my situation, if not I might be forced to take accutane if it gets bad enough... I have taken three different types of antibiotics, now that the third has failed maybe there is another I can move to because I don't think I'll be able to stand the redness, drying, and peeling of accutane.

humm sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×